# SDR MALA975829

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60207
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY EXIT LIGHT 6D INOP.  MAINTENANCE INSTALLED SERVICABLE EXIT SIGN AT ROW 6 DE.  ALL CHECKS GOOD.
